Sur certaines fibrations d'espaces homogènes riemanniens
Compositio Mathematica, Volume 30 (1975) no. 1, p. 43-61
@article{CM_1975__30_1_43_0,
     author = {Berard Bergery, Lionel},
     title = {Sur certaines fibrations d'espaces homog\`enes riemanniens},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {1},
     year = {1975},
     pages = {43-61},
     zbl = {0304.53036},
     mrnumber = {370432},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1975__30_1_43_0}
}
Berard Bergery, Lionel. Sur certaines fibrations d'espaces homogènes riemanniens. Compositio Mathematica, Volume 30 (1975) no. 1, pp. 43-61. http://www.numdam.org/item/CM_1975__30_1_43_0/

[1] Berard Bergery L.: Submersions riemanniennes. Exposés au séminaire Berger (1973-74) Université Paris 7 | MR 727843

[2] Berger M.: Les variétés riemanniennes homogènes normales simplement connexes à courbure strictement positive. Ann. Scuola Norm. Sup. Pisa (3) 15 (1961) 179-246 | Numdam | MR 133083 | Zbl 0101.14201

[3] Boothby W.M. and Wang H.C.: On contact manifolds. Ann. of Math. 68 (1958) 721-734 | MR 112160 | Zbl 0084.39204

[4] Helgason S.: Differential geometry and symmetric spaces. Academic Press, New York 1962 | MR 145455 | Zbl 0111.18101

[5] Kobayashi K. and Nomizu K.: Foundations of differential geometry. Interscience, New York I (1963) II (1969)

[6] O'Neill B.: The fundamental equations of a submersion. Michigan Math. J. 13 (1966) 459-469 | MR 200865 | Zbl 0145.18602

[7] Serre J.P.: Représentations linéaires et espaces homogènes kählériens des groupes de Lie compacts. Séminaire Bourbaki (mai 1954) exposé 100 | Numdam | Zbl 0121.16203

[8] Wallach N.R.: Homogeneous positively pinched riemannian manifolds. Bull. A.M.S. 76 (1970) 783-786 | MR 257935 | Zbl 0197.48003

[9] Wallach N.R.: Compact homogeneous riemannian manifolds with strictly positive curvature. Ann. of Math. 96 (1972) 277-295 | MR 307122 | Zbl 0261.53033

[10] Wallach N.R.: An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures (preprint)

[11] Weinstein A.: Unflat bundles (preliminary report)

[12] Wolf J.A.: Complex homogeneous contact manifolds and quaternionic symmetric spaces. J. of Math. and Mech. 14 (1965) 1033-1047 | MR 185554 | Zbl 0141.38202

[13] Serre J.P.: Algèbres de Lie semi-simple complexes. Benjamin, New York (1966) | MR 215886 | Zbl 0144.02105